# SDR WX0A2022030974024

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 72,017 hours, 27,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 858046
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOWARD EMERGENCY LIGHTS WONT TURN ON / REPLACED EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD."
